Fibrilación ventricular asociada a uso de anestesia local de aplicación nasal. Informe de un caso
Sánchez-Solanilla, Luis Fernando
Revista de la Facultad de Medicina, 2357-3848, Vol 66, Num 3, 2018, pag 495-498
MetadataShow full item record
Introduction: Ventricular arrhythmias associated with local anesthetics are very rare. Case presentation: 49-year-old male patient admitted for transsphenoidal surgery to remove pituitary tumor. The infiltration of nasal lidocaine led to ventricular fibrillation that was successfully defibrillated. Cardiovascular studies did not show any underlying heart disease. Conclusions: Ventricular fibrillation as a side effect of local anesthetics makes necessary assessing risk factors and the capacity to provide appropriate management in cases where the use of such drug is considered. More research is needed to establish risk factors that can predict this complication.
- Artículos